# SDR SWIA972426

- Difficulty date: March 2, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 6,194 hours, 8,773 cycles
- Engine: Pwa PW118B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Boot
- Condition: Contaminated
- Location: Engine Inlet
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH ENGINE AIR INLET DEICE BOOTS FAILED ON CLIMBOUT.  RETURNED TO FIELD.  PURGED MOISTURE FROM LEFT AND RIGHT INLET BOOT TUBING.  PERFORMED RUNUP.  NO FAILURE DURING TEST.
